# SDR DHL200071783D

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, RIGHT WING O/B FLAP MID FLAP HAS CRACK AT T/E FROM O/B GIMBAL FORK.  REMOVED PREVIOUS DOUBLER INSTALLED PER B727 SRM 51-30-2.  REMOVED O/B RIB AT O/B MID FLAP PER B727 SRM 51-30-2.  FOUND CRACKS OUT OF LIMITS PER B727 SRM 57-50-1 FIG 2.  FABRICATED AND INSTALLED NEW RIB PER B727 SRM 51-30-2.  REF: N/R 2866.
